# SDR DALA13016723135

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT AFT FLOOR SUPPORT FROM FR 64-FR66 -Y765 HAS CORROSION AROUND FASTENER HOLES AT FWD AND AFT AREA.  BLENDED AREA IAW SRM 51-74-00.   FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  R & R FLOOR SUPPORT IAW SRM 51-42-11, TRM 53-21-01 AND DWG 17D53472000.
